Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On mixing measures for axiom A diffeomorphisms

Author: Karl Sigmund
Journal: Proc. Amer. Math. Soc. 36 (1972), 497-504
MSC: Primary 58F15; Secondary 28A65
MathSciNet review: 0309155
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let f be a diffeomorphism satisfying Smale's Axiom A and X an infinite basic set such that $ f\vert X$ is topologically mixing. Let M denote the space of f-invariant measures on X with the weak topology. It is shown that for a dense set of measures $ \mu $ in $ \mathcal{M}$, the system $ (X,f,\mu )$ is Bernoulli. It follows that ``in general'' the elements of $ \mathcal{M}$ are weakly mixing.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F15, 28A65

Retrieve articles in all journals with MSC: 58F15, 28A65

Additional Information

PII: S 0002-9939(1972)0309155-3
Keywords: Bernoulli shift, entropy, mixing measures, Markov partitions, Markov chains, quasiregular points
Article copyright: © Copyright 1972 American Mathematical Society